# SDR SWAA2022101760408

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 23,387 hours, 10,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 OVER DOOR EXIT SIGN; L2 ESCAPE SLIDE LIGHT; AFT CABIN LOCATOR SIGN; AND 2 AFT CABIN AISLE LIGHTS INOP. / [01] R/R BATTERY PACK AT POWER SUPPLY M1673. REF AMM 33-51-06. OPS CHK OK.
